# SDR UPS06447895

- Difficulty date: September 4, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: S1356B37
- Part serial: 109
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: ASE UPPER DECK DOOR FRAME EMEGENCY LIGHTS X 325 AND X 326 ARE INOP.  REMOVED AND REPLACED UPPER DECK DOOR LIGHT POWER SUPPLY MODULE WITH REF TO MM 33-51-04.  OPERATIONAL CHECK GOOD.
